# SDR CA060524009

- Difficulty date: May 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 9609000408
- Condition: Flaking
- Location: Gas Gen
- Part time: 1,284 hours
- Component: Gas Generator
- Component part number: 70BM035420
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, THE PILOT HAD AN ENGINE CHIP INDICATION AND RETURNED TO BASE.  THE AME LOOKED AT THE REAR BEARING CHIP DETECTOR AND FOUND METAL ON THE PLUG.
